Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Indianapolis, IN

April 10, 20134 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 4:22 PM EDT for 4 counties in Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2013, 4:22 PM EDT (20:22 UTC)
Expired
Apr 10, 2013, 5:00 PM EDT
In force
38 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brown County, IN, Johnson County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 45 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
171 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

266 
WUUS53 KIND 102022
SVRIND
INC013-081-105-109-102100-
/O.NEW.KIND.SV.W.0023.130410T2022Z-130410T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHWESTERN JOHNSON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA...

* UNTIL 500 PM EDT

* AT 419 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
  BLOOMINGTON...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

* LOCATIONS IMPACTED INCLUDE...
  HELMSBURG...MAHALASVILLE...BEANBLOSSOM...MORGANTOWN...SPEARSVILLE
  AND PEOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3921 8645 3929 8654 3954 8625 3929 8608
      3928 8609
TIME...MOT...LOC 2023Z 230DEG 46KT 3932 8641

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK
2 follow-up statements
477 
WWUS53 KIND 102035
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
435 PM EDT WED APR 10 2013

INC013-105-102045-
/O.CAN.KIND.SV.W.0023.000000T0000Z-130410T2100Z/
MONROE IN-BROWN IN-
435 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN AND
NORTHEASTERN MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3936 8640 3954 8625 3935 8612 3934 8613
      3934 8638
TIME...MOT...LOC 2035Z 231DEG 42KT 3939 8632

$$

INC081-109-102100-
/O.CON.KIND.SV.W.0023.000000T0000Z-130410T2100Z/
MORGAN IN-JOHNSON IN-
435 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JOHNSON AND SOUTHEASTERN MORGAN COUNTIES UNTIL 500 PM EDT...

AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MARTINSVILLE...AND MOVING NORTHEAST AT 50 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
MORGANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3936 8640 3954 8625 3935 8612 3934 8613
      3934 8638
TIME...MOT...LOC 2035Z 231DEG 42KT 3939 8632

HAIL...1.00IN
WIND...<50MPH

$$

LEE/TUCEK
959 
WWUS53 KIND 102048
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
448 PM EDT WED APR 10 2013

INC081-109-102059-
/O.CAN.KIND.SV.W.0023.000000T0000Z-130410T2100Z/
MORGAN IN-JOHNSON IN-
448 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN JOHNSON AND
SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM EDT.

LAT...LON 3936 8640 3954 8625 3935 8612 3934 8613
      3934 8638
TIME...MOT...LOC 2049Z 231DEG 42KT 3949 8615

$$

LEE/TUCEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:18 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 10, 4:18 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
418 PM EDT WED APR 10 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM...AND SHORT TERM SECTIONS HAVE BEEN UPDATED
BELOW.

&&

.SYNOPSIS...
ISSUED AT 420 PM EDT WED APR 10 2013

STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW
PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT
WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW
DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT
ON BRINGING MORE CHANCES FOR THUNDERSTORMS.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...

ISSUED AT 420 PM EDT WED APR 10 2013

SEVERE THUNDERSTORM WATCH CONTINUES ACROSS MUCH OF CENTRAL INDIANA.
RADAR LOOP SHOWS LARGE AREA OF THUNDERSTORMS OVER NORTHWEST CWA WITH
SCATTERED STORMS ACROSS THE SOUTHWEST AND CENTRAL. STATIONARY FRONT
STILL STALLED OVER NORTHERN PARTS OF FORECAST AREA. PLENTY OF
INSTABILITY AVAILABLE SOUTH OF THE FRONT AND THUS SEVERE HAIL THREAT
CONTINUES BUT DYNAMICS ARE SOMEWHAT LACKING AND HENCE MORE ORGANIZED
STORMS ARE NOT DEVELOPING. HEAVY RAIN HAS ALSO BEEN NOTED WITH SOME
OF THE STORMS.

EXPECT TO SEE A BIT OF A LULL LATER TONIGHT ACROSS ALL BUT THE
NORTH...WHERE THE FRONT COULD KEEP HIGH POPS GOING ALL NIGHT LONG.
EXPECT TO SEE THUNDERSTORM CHANCES INCREASE AFTER 6Z AS THE LOW
LEVEL JET GETS GOING AND ANOTHER UPPER WAVE MOVES THROUGH.
PRECIPITABLE WATER ACROSS THE AREA INCREASES TO A COUPLE TIMES
NORMAL FOR THIS TIME OF YEAR AND WITH THE FRONT AND SURFACE WAVE
MOVING IN HEAVY RAIN WILL BE A THREAT AND HAVE INCLUDED HEAVY RAIN
MENTION IN THE FORECAST.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

ISSUED AT 420 PM EDT WED APR 10 2013

SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH
THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO
CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY
UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET
AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE
FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE.
ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE
COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE
THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA
WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW
EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE
STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT.
BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF
TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON
FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT
CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO
CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

ISSUED AT 247 PM EDT WED APR 10 2013

DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE
PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL
COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF
TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY
TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING
INTO THE 30S SATURDAY NIGHT.

FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND
PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH
WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY
NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE
REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD
WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE
OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL
CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM
MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF
THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY
WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY
CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH
TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD...
POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN
THE LOWER GREAT LAKES.

&&

.AVIATION /DISCUSSION FOR 101800Z TAF ISSUANCE/...

ISSUED AT 1255 PM EDT WED APR 10 2013

POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON
AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL
DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING.

WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE
FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST
OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE
BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE
ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE
BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO
INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO
PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY
IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND
GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND
FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED
JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE
NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES
OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE
VICINITY OF THE TERMINAL.

WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS
EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID
MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH
THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT
MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL
MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT
HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A
WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO
NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT
MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY.
THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY
HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS
WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE
FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...CP
NEAR TERM...CP
SHORT TERM...CP
LONG TERM....RYAN
AVIATION...RYAN
Hazardous weather outlook, Apr 10, 9:51 AM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
951 AM EDT WED APR 10 2013

INZ021-028>031-035>049-051>057-060>065-067>072-111000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
951 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS.

HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF
HEAVY RAINFALL...AND ISOLATED TORNADOES.

TIMING: THIS AFTERNOON AND EVENING...AND AGAIN LATE TONIGHT.

DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS THE FORECAST AREA THIS AFTERNOON AS A BOUNDARY REMAINS
STALLED OVER NORTHERN INDIANA. THUNDERSTORMS MAY BE SEVERE THIS
AFTERNOON AND EARLY THIS EVENING. ADDITIONAL SEVERE THUNDERSTORMS
MAY IMPACT THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT
AND LOW PRESSURE SYSTEM MOVING INTO CENTRAL INDIANA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY MORNING
/MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL
RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY
AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND
STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND
TUESDAY.

DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE
AREA ON THURSDAY MORNING BRINGING THE POTENTIAL FOR SEVERE STORMS
AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT
MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT AND EARLY TOMORROW MORNING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

RYAN

In the hours before

Local storm report, Apr 10, 3:18 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             4 N TERRE HAUTE         39.53N  87.38W
04/10/2013  E1.00 INCH       VIGO               IN   AMATEUR RADIO

&&

BHH
Special weather statement, Apr 10, 3:21 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 PM EDT WED APR 10 2013

INZ061-068-069-101945-
DAVIESS-GREENE-MARTIN-
321 PM EDT WED APR 10 2013

...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN DAVIESS...EASTERN
GREENE AND NORTHWESTERN MARTIN COUNTIES UNTIL 345 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF BLOOMFIELD...OR 28 MILES WEST
OF BEDFORD...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOOMFIELD...
  BURNS CITY...
  NEWBERRY...
  CRANE...
  SOLSBERRY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3884 8714 3885 8714 3917 8682 3917 8679
      3909 8668 3902 8668 3873 8696
TIME...MOT...LOC 1921Z 218DEG 33KT 3885 8699

50
Local storm report, Apr 10, 3:25 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             LAFAYETTE               40.41N  86.87W
04/10/2013  E0.25 INCH       TIPPECANOE         IN   BROADCAST MEDIA

&&

BHH
Local storm report, Apr 10, 4:13 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NE DAYTON             40.40N  86.75W
04/10/2013  E1.00 INCH       TIPPECANOE         IN   BROADCAST MEDIA

&&

BHH
Local storm report, Apr 10, 4:20 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             PITTSBORO               39.87N  86.46W
04/10/2013  E0.25 INCH       HENDRICKS          IN   TRAINED SPOTTER

&&

BHH
Local storm report, Apr 10, 4:21 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             2 SE TIPTON             40.26N  86.01W
04/10/2013  E0.25 INCH       TIPTON             IN   EMERGENCY MNGR

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:35 AM EDTSpecial Weather StatementINDHoward25 min
Apr 10, 12:30 PM EDTSpecial Weather StatementINDClinton30 min
Apr 10, 12:42 PM EDTSpecial Weather StatementINDCarroll33 min
Apr 10, 1:01 PM EDTSpecial Weather StatementINDHoward29 min
Apr 10, 1:29 PM EDTSpecial Weather StatementINDHoward31 min
Apr 10, 2:33 PM EDTSpecial Weather StatementINDRandolph42 min
Apr 10, 2:47 PM EDTSpecial Weather StatementINDVigo28 min
Apr 10, 2:57 PM EDTSevere Thunderstorm WarningINDClay, Parke, Vigo18 min
Apr 10, 3:04 PM EDTSpecial Weather StatementINDCarroll, Tippecanoe26 min
Apr 10, 3:21 PM EDTSpecial Weather StatementINDGreene24 min
Apr 10, 3:25 PM EDTSevere Thunderstorm WarningINDClay, Hendricks, Parke, Putnam50 min
Apr 10, 3:57 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe33 min
Apr 10, 4:11 PM EDTSevere Thunderstorm WarningINDHendricks34 min
Apr 10, 4:40 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Hendricks, Marion35 min
Apr 10, 4:50 PM EDTAreal Flood AdvisoryINDCarroll, Clinton, Tippecanoe3 hr
Apr 10, 4:56 PM EDTSevere Thunderstorm WarningINDBoone, Clinton34 min
Apr 10, 5:06 PM EDTSevere Thunderstorm WarningINDHamilton, Madison24 min
Apr 10, 5:20 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Putnam25 min
Apr 10, 5:25 PM EDTSevere Thunderstorm WarningINDHamilton, Howard, Tipton35 min
Apr 10, 5:27 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison33 min
Apr 10, 5:32 PM EDTAreal Flood AdvisoryINDBoone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more3 hr
Apr 10, 5:43 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery32 min
Apr 10, 5:56 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph34 min
Apr 10, 6:30 PM EDTSevere Thunderstorm WarningINDHamilton, Madison30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.